Extended Path Partition Conjecture for Semicomplete and Acyclic Compositions. / Ai, Jiangdong; Gutin, Gregory; Gerke, Stefanie; Zhou, Yacong.

In: Discrete Mathematics, Vol. 345, No. 11, 113019, 11.2022.

Research output: Contribution to journalArticlepeer-review

E-pub ahead of print


  • Accepted Manuscript

    Accepted author manuscript, 306 KB, PDF document

    Licence: CC BY-NC-ND Show licence

Original languageEnglish
Article number113019
JournalDiscrete Mathematics
Issue number11
Early online date8 Jun 2022
Publication statusE-pub ahead of print - 8 Jun 2022
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 45379702